کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1137579 | 1489194 | 2008 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Global exponential stability of Cohen–Grossberg neural networks with distributed delays
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, the exponential stability of Cohen–Grossberg neural networks with distributed delays is investigated. Using the MM-matrix property, the necessary and sufficient condition for the existence, uniqueness and exponential stability of the equilibrium point of the neural networks is obtained. We avoid the difficulty of proving the existence of a positive invariant set as in some previous works.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Mathematical and Computer Modelling - Volume 47, Issues 9–10, May 2008, Pages 868–873
Journal: Mathematical and Computer Modelling - Volume 47, Issues 9–10, May 2008, Pages 868–873
نویسندگان
Wei Wu, Bao Tong Cui, Xu Yang Lou,